# SDR ASAA0210257

- Difficulty date: October 28, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND WEB AT BS 1012-1016, BUTTOCK LINE 0, LEFT BUTTOCK LINE 6 CORRODED.  REMOVED AND REPLACED WEB PER SRM.  (M)
